# SDR RAIA201504290001

- Difficulty date: April 29, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 33,641 hours, 29,937 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY PATH LIGHTING HAS BROKEN WIRE AT EMERGENCY EXIT ROW. MAINTENANCE REPAIRED WIRE, OPS CHECK GOOD.
